Wrong papers in mathematics I. Paper by Cakoni F., Colton D., Monk P. in "Inverse Problems" and subsequent papers

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    The long series of mistaken papers published in the mathematical journals with very high impact factor during 11 years is discussed. The following journals published these mistaken papers: Inverse Problems (1), Nonlinear Analysis (1), Boundary Value Problems (1), Journal of Differential Equations (1), Journal of Mathematical Physiscs (2), Mathematical Methods in the Applied Sciences (2). The number in brackets shows the number of published wrong papers involved in the discussion. This series of wrong papers has been generated by a mistake in the paper: Cakoni F., Colton D. and Monk P. The direct and inverse scattering problems for partially coated obstacles. Inverse Problems, 2001, v. 17, pp. 1997-2015.

 

View

Download

Article ID: 568
 
DOI: 10.14419/ijamr.v2i1.568




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.